Swollen Feet and Ankles

I have put my question somewhere else - am not familiar with the new system as yet.

I am on Dilzem XL capsules and they certainly have improved my breathing but I really have very swollen feet and ankles. The leaflet inside the box says one in ten people suffer with swollen feet whilst taking this drug.

My question is - do I breathe easily but have painful swollen feet - or is there a way of reducing the swelling? Even first thing in the morning they are still a bit stiff and fat.

Any fellow sufferer's advice would be much appreciated.

2 Replies

  • Hi, I've been on this med for approx 10 weeks and I suffered with the swollen feet but within a week or so it disappeared and everything settled down, hope this is the same for you. All the best.

  • Thank you Kimmieblue. I have been putting ice cubes on them to ease the tightness. Just hope I am as lucky as you and it reduces in a few more weeks.

You may also like...